# SDR 96UAL900865

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Engine: Pwa PW4056
- System (JASC): 7933 · Engine Oil Temperature
- Part: O-Ring
- Part number: A53209014
- Condition: Cut
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

NR 1 ENGINE OIL QUANTITY SLOWLY DROPPED TO ZERO. SHUT DOWN ENGINE AND RETURNED TO HNL.  REPLACED ENGINE.  AT ENGINE DISASSEMBLY, FOUND OIL LEAK AT NR 3 BEARING SCAVENGE OIL TEMP PROBE.  O-RING WAS DAMAGED.  REPLACED PROBE AND O-RING.
